RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1971, Volume 35, Issue 3, Pages 485–497 (Mi izv2014)  

This article is cited in 7 scientific papers (total in 7 papers)

Invariants of incomplete algebraic surfaces obtained by completions

M. Kh. Gizatullin


Abstract: One considers properties of incomplete algebraic surfaces connected with their imbedding in complete surfaces.

Full text: PDF file (1360 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1971, 5:3, 503–515

Bibliographic databases:

UDC: 513.6
MSC: Primary 14J10; Secondary 14E25
Received: 20.10.1970

Citation: M. Kh. Gizatullin, “Invariants of incomplete algebraic surfaces obtained by completions”, Izv. Akad. Nauk SSSR Ser. Mat., 35:3 (1971), 485–497; Math. USSR-Izv., 5:3 (1971), 503–515

Citation in format AMSBIB
\Bibitem{Giz71}
\by M.~Kh.~Gizatullin
\paper Invariants of incomplete algebraic surfaces obtained by completions
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1971
\vol 35
\issue 3
\pages 485--497
\mathnet{http://mi.mathnet.ru/izv2014}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=284436}
\zmath{https://zbmath.org/?q=an:0222.14008}
\transl
\jour Math. USSR-Izv.
\yr 1971
\vol 5
\issue 3
\pages 503--515
\crossref{https://doi.org/10.1070/IM1971v005n03ABEH001071}


Linking options:
  • http://mi.mathnet.ru/eng/izv2014
  • http://mi.mathnet.ru/eng/izv/v35/i3/p485

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. Kh. Gizatullin, “Affine surfaces which are quasihomogeneous with respect to an algebraic group”, Math. USSR-Izv., 5:4 (1971), 754–769  mathnet  crossref  mathscinet  zmath
    2. M. Kh. Gizatullin, “Quasihomogeneous affine surfaces”, Math. USSR-Izv., 5:5 (1971), 1057–1081  mathnet  crossref  mathscinet  zmath
    3. M. Kh. Gizatullin, V. I. Danilov, “Examples of nonhomogeneous quasihomogeneous surfaces”, Math. USSR-Izv., 8:1 (1974), 43–60  mathnet  crossref  mathscinet  zmath
    4. M. Kh. Gizatullin, V. I. Danilov, “Automorphisms of affine surfaces. I”, Math. USSR-Izv., 9:3 (1975), 493–534  mathnet  crossref  mathscinet  zmath
    5. Jörn Wilkens, “On the cancellation problem for surfaces”, Comptes Rendus de l'Académie des Sciences - Series I - Mathematics, 326:9 (1998), 1111  crossref
    6. Yu. M. Polyakova, “A family of categories of log terminal pairs and automorphisms of surfaces”, Izv. Math., 74:3 (2010), 541–593  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    7. Kovalenko S. Perepechko A. Zaidenberg M., “On Automorphism Groups of Affine Surfaces”, Algebraic Varieties and Automorphism Groups, Advanced Studies in Pure Mathematics, 75, ed. Masuda K. Kishimoto T. Kojima H. Miyanishi M. Zaidenberg M., Math Soc Japan, 2017, 207–286  isi
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:191
    Full text:58
    References:20
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018